Nurofen for Children Baby 100 mg/5 ml Oral Suspension is a liquid Ibuprofen suspension that provides pain and fever relief for children for up to 8 hours.
Ibuprofen 100mg/5ml Suspension. Also contains: Maltitol Liquid and Glycerol.
See all Product description
Suitable for babies from 3 months and weighing over 5 kg
Starts to get to work in 15 minutes to relieve fever
Up to 8 hours fever relief
Free from artificial colours and flavours
Non-drip syringe for accurate and easy dosing
Reduces temperature (including fever caused by immunisation)
For the relief of mild to moderate pain such as: teething, toothache, sore throats, headache, minor aches and sprains
Relieves symptoms of cold and flu
Nurofen for Children Orange: Baby Oral suspension; contains ibuprofen, for children over 3 months (weighing more than 5 kg); always read the label-UK/N/1017/0053(1)